

4th INTERNATIONAL FORUM "BIG DATA DAY BAKU 2018" (#BDDB2018)

ADA University, 19 May 2018

www.cedawi.org/BDDB2018

PROGRAM

09:00-09:50	REGISTRATION
10:00-10:15	OPENING / WELCOMING SPEECHES
10:00-10:05	Ambassador Hafiz Pashayev, Rector, ADA University
10:05-10:10	Dr. Araz Yusubov Acting Dean, School of IT and Engineering, ADA University
10:10-10:20	Dr. Abzetdin Adamov, Chair of BDDB2018 International Forum, ADA University
10:20-15:15	KEYNOTE and INVITED SPEECHES SESSION
10:20-11:00	Dr. Samir Rustamov, Assistant professor, ADA University "Natural Language Processing and its Application."
+5 min	Question-Answer
11:05-11:45	Dr. Elshad Allahyarov, Research Professor, Essen-Duisburg University, Essen, Germany
	"The philosophy of Bid Data: from hard sciences to soft sciences."

11:50-12:10	COFFEE BREAK
	Dr. Abzetdin Adamov,
12:10-12:50	Director, Center for Data Analytics Research, ADA University "Big Data Storage Problems and Solutions - Elephant in the Room Problem."
+5 min	Ouestion-Answer
	Mr. Ramin Orucov,
12:55-13:35	Senior Software Developer & Big Data Engineer, Luxoft Poland
	"Structured Streaming and Continuous Processing in Apache Spark"
+5 min	Question-Answer
13:40-14:30	LUNCH (provided by sponsor)
	Mr. Anar Suleymanov,
14:30-15:10	Customer Data Analyst, Kapital Bank
	"Big Data in Database Marketing"
+5 min	Question-Answer
15:15-15:40	UPCOMING SUMMER ACTIVITIES
	Announcement of the
	 BIG DATA ANALYTICS HACKATHON, Organized by the Center for Data Analytics
	Research (CeDAR)
15:15-15:30	SUMMER TRAININGS:
	 Data Analytics Tools and Techniques
	 Machine Learning for Data Science SUMMER INTERNSHIP PROGRAM at CeDAR
+10 min	Question-Answer
15:40-15:50	ACKNOWLEDGEMENT SESSION:
	Handing Plaques to Keynote Speakers
15:50-16:00	CLOSING REMARKS (Group Photo)